# SDR S2YA07002

- Difficulty date: February 23, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N352
- Make and model: Dorner DO328300
- Aircraft serial: 3111
- Aircraft time: 17,426 hours, 17,463 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004983
- Part serial: P188
- Condition: Oil Consumption
- Location: Apu Bay
- Part time: 11,432 hours, 15,421 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 2189 MKE-CLE THE CREW NOTE AN AMBER APU LIMIT EXCEEDANCE MESSAGE.  THE SYSTEMS PAGE INDICATED LOW OIL PRESSURE.  IT WAS DETERMINED THAT SINCE THE RIGHT DC GENERATOR WAS ALREADY ON MEL THAT THE AIRCRAFT WOULD HAVE TO RETURN TO MKE.  THE CREW PERFORMED AN AIR TURNBACK TO MKE.  MAINTENANCE REPLACED THE APU AND RETURNED THE AIRCRAFT TO SERVICE.
